# SDR SWAA2025091715500

- Difficulty date: September 16, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 70,388 hours, 42,251 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Sys
- Condition: No Discrepancy
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LEVEL OFF AT 10;000 ABOUT 12 MINUTES INTO FLIGHT WE RECEIVED A MASTER CAUTION FOR FUEL W/FUEL IMBALANCE ON NR 1 TANK.  COMPLIED WITH QRH TO BALANCE FUEL. FUEL WAS WITHIN LIMITS ON LANDING. NO OVERWEIGHT LANDING. NO ABNORMAL ENGINE INDICATIONS OBSERVED. EMERGENCY WAS DECLARED WITH CFR THAT DID A VISUAL INSPECTION WHEN CLEAR OF RUNWAY. TAXIED TO GATE WITH NO ISSUES. FIM 28-41 TASK 820.   PREFORMED FUEL IMBALANCE EXCEEDANCE - CONDITIONAL INSPECTION PER AMM 05-51-48. NO DEFECTS NOTED. PREFORMED BITE CHECK OF FQIS IAW FIM 29-41 TASK 801. NO FAULTS NOTED. DURING ENGINE WASH-TAXI, RAN ENGINES FOR 20MIN WITH NO FUEL IMBALANCE OBSERVED. WAS ABLE TO TRANSFER FUEL BETWEEN TANKS PER AMM 28-26-00.
